Does Adderall Cause Tinnitus?

(Psst! Hey you!)
Did You Know You Can Get Rid Of Tinnitus Symptoms in 7 Days?
 

Adderall is a medication which is prescribed only to those who have been officially diagnosed with Attention Deficit Disorder or ADD. Similar to almost any other prescription medication, it comes with certain side-effects.

Some of the more common side-effects of Adderall include dry mouth, loss of appetite, and nausea. These are the symptoms which have been reported most commonly by people who have taken it in clinical trials and studies.

Another one of the less common side-effects of Adderall is tinnitus, which is defined as the perception of sounds with no outside cause or source. In a study on Adderall which was conducted in mid-November of 2011, exactly 277 people reported having some side-effects from the medication. Out of all the people who participated in this study, only 0.36% or one person had tinnitus.

Adderall has been proven to be extremely effective in the treatment of Attention Deficit Disorder and so far there is not a strong indication that there is a real connection between this medication and tinnitus. Although an extremely small percentage of people who have taken it have reported experienced phantom noises, it is not considered to be a common side-effect by any means.

The people who have reported having problems with tinnitus while taking Adderall only suffered from this side-effect temporarily. Tinnitus can either last a short period of time or it can be permanent, depending on what the cause is and the individual.

Tinnitus can be caused by certain medications, though they are most commonly antibiotics which can have an otoxic effect on the person taking them. So far the studies that have been done on Adderall do not indicate by any means that tinnitus is a major side-effect or concern for those who have been prescribed it.